# SDR SIMA20150715001

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,586 hours, 33,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 00867
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT, LG DID NOT REACT, AMBER DN INDICATION ON EICAS WHEN LEVER CYCLED DOWN, EICAS SHOWED GREEN DN WITH LG LEVER UP AFTER A FEW SECS, LG LEVER DISAGREE WARNING ON EICAS.  R & R LG SOLENOID VLV IAW AMM 32-33-04.  OPERATIONAL CHECKED GOOD, NO LEAKS.
